# SDR AALA20170206011

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 6,949 hours, 2,118 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL 131HF IS DELAMINATED. AIRCRAFT WAS GROUNDED. REMOVED AND REPLACED FLOOR PANEL IAW ECO M0193AA.
